# SDR VQIA201711140057

- Difficulty date: July 21, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 6835
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005002
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INTERMITTENT.   REMOVED AND REPLACED 1SQ1 RADAR TRANSCEIVER IAW AMM 34-41-33.  OPS CHECKS GOOD NO FAULTS NOTED.  NO FURTHER DEFECTS NOTED ON SUBSEQUENT LEGS.
